Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Acne, have pink marks on jowls after taking treatment for side effects of podowart. How can I get my original skin back?

Hi Doctor, I had acne problem. Some one suggested me to use PODOWART, I used accordingly as I wanted to get rid of acne asap ! there started problems! my jowls were burnt. I then visited a dermatologist which I felt is of no use as he was making me feel worse and not better. Then my colleague suggested me a dermatologist. I visited him, they gave me some cream and tablets to remove the black pigmentation and to control acne, Tri o bloc is the cream and some cream in a white bottel which doesnt have name and also few other creams to apply in the morning. I can see the changes in better way for just three weeks. But the problem is I can now see white pigmentation around pink marks on my jowls. I m very scared. Will I ever get my face as it use to be? I m very worried! I don t have acne now, the marks or you call it as pigmentation is the head ache! pls help me doc
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
iadvise you to stop mik and diary products
no ils mustard coconut walnut groundnut almonds soya
apply olive cook in olive
no milk and nut containg soap oils creams and ointments
take oil free and greese free diet
tab doxitab 100 mgm bd for 10 days
apply clindac a gel morning and evening
calamine in after noon
do 2 months and ask for next step
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor